# SDR AU000427

- Difficulty date: May 24, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 9515348
- Condition: Corroded
- Location: Hydraulic, Main
- Component: Hydraulic, Main
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ''UP'' PIPE CORRODED AND LEAKING.  LOSS OF HYDRAULIC  FLUID.  LEFT MLG DOWNLOCK STIFF TO OPERATE.  AIRCRAFT OPERATES IN A SALT LADEN ENVIRONMENT.
